Yes. Haldol (haloperidol) is an antipsychotic that can cause extrapyramidal symptoms. These symptoms can be Parkinson's like (tremor, shuffling walk), dystonic (sustained contractions of muscle groups, some cause abnormal posture) or akathisia (feeling of restlessness). Akineton is a medication that helps treat the above side effects that can occur with Haldol (haloperidol) and other antipsychotic medications.
Yes, Akineton is an anticholinergic drug which can treat the side-effects of Haldol, (haloperidol) extrapyramidal side-effects such as akathisia, akinesia or tremors.
Stop taking haldol (haloperidol) 5mg at day after a month an half and continuing taking akineton 2 mg at day can avoid the withdrawal effects of haldol (haloperidol).
Question? Not sure what your question is.
Stop taking haldol (haloperidol) 5 mg a day after a month an half of taking it and continuing taking akineton 2mg at day can avoid the withdrawal effects of haldol (haloperidol)?
Withdrawal effects? There aren't withdrawal effects of Haldol (haloperidol) in the usual sense. Sudden discontinuation after long use may cause temporary dyskinesia, unlikely after only 1.5 months. It's a good idea to take Akineton (biperiden) for a few days after stopping haldol, to be sure it's all out of your system. You should discuss all this with your prescribing doctor, of course.
Akathesia. Alathesia can be a b****, that's for sure. Have you tried Cogentin or artane? Sometimes, diffetent ones work better. I will go as high as 2mgs three times/day of Cogentin (benztropine), if needed. Of course, benztropine has side effects too. A little benedryl can help. I don't love inderal- too sedating, but low dose nadalol can be helpful. Check with your dr, no matter what.